Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 65, NWS Dodge City, KS

June 1, 20145 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 1, 2014, 7:32 PM CDT for 5 counties in Kansas. It was in force for 58 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2014, 7:32 PM CDT (00:32 UTC)
Expired
Jun 1, 2014, 8:30 PM CDT
In force
58 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Clark County, KS, Comanche County, KS, Ford County, KS, Kiowa County, KS, Meade County, KS

The radar

The Dodge City radar (KDDC), 61 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 7:35 PM CDTTSTM WND GST 705 Nw Bucklin, KSSMALL BRANCHES WERE BLOWN DOWN.
Jun 1, 7:45 PM CDTTSTM WND GST 70Bucklin, KS
Jun 1, 8:01 PM CDTTSTM WND GST 604 S Minneola, KSALSO HAD PING PING BALL SIZED HAIL.
Jun 1, 8:01 PM CDTHAIL 1.54 S Minneola, KSALSO HAD 60 MPH WINDS.
Jun 1, 8:04 PM CDTTSTM WND GST 748 Sse Fowler, KS
Jun 1, 8:11 PM CDTHAIL 2.5Fowler, KS
Jun 1, 8:18 PM CDTHAIL 1.757 Ssw Minneola, KSIT HAILED FROM 818 PM UNTIL 828 PM AND COVERED THE GROUND.
Jun 1, 8:33 PM CDTHAIL 114 Nnw Ashland, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 3:07 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1280 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1280 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
2144 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

967 
WUUS53 KDDC 020032
SVRDDC
KSC025-033-057-097-119-020130-
/O.NEW.KDDC.SV.W.0065.140602T0032Z-140602T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
732 PM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN SOUTHWEST KANSAS...
  COMANCHE COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN FORD COUNTY IN SOUTHWEST KANSAS...
  SOUTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN MEADE COUNTY IN SOUTHWEST KANSAS...

* UNTIL 830 PM CDT

* AT 731 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BUCKLIN TO 5 MILES SOUTHWEST OF FOWLER...AND MOVING
  SOUTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  CLARK STATE LAKE...ASHLAND...ACRES...SITKA...COLDWATER...LAKE
  COLDWATER...ENGLEWOOD...PROTECTION AND BUTTERMILK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 10007 3743 10039 3767 9958 3700 9902
TIME...MOT...LOC 0032Z 319DEG 34KT 3755 9957 3733 10026

HAIL...1.00IN
WIND...70MPH

$$

SUGDEN
3 follow-up statements
368 
WWUS53 KDDC 020045
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
745 PM CDT SUN JUN 1 2014

KSC025-033-057-097-119-020130-
/O.CON.KDDC.SV.W.0065.000000T0000Z-140602T0130Z/
MEADE KS-KIOWA KS-CLARK KS-COMANCHE KS-FORD KS-
745 PM CDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
FORD...COMANCHE...CLARK...SOUTHWESTERN KIOWA AND NORTHEASTERN MEADE
COUNTIES UNTIL 830 PM CDT...

AT 740 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUCKLIN TO FOWLER...AND MOVING SOUTHEAST AT 40 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES.
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.

LOCATIONS IMPACTED INCLUDE...
CLARK STATE LAKE...ASHLAND...ENGLEWOOD...ACRES...SITKA...COLDWATER...
LAKE COLDWATER...PROTECTION AND BUTTERMILK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3700 10007 3743 10039 3767 9958 3700 9902
TIME...MOT...LOC 0046Z 319DEG 34KT 3752 9953 3729 10011

HAIL...1.00IN
WIND...80MPH

$$

SUGDEN
274 
WWUS53 KDDC 020108
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
808 PM CDT SUN JUN 1 2014

KSC057-020117-
/O.CAN.KDDC.SV.W.0065.000000T0000Z-140602T0130Z/
FORD KS-
808 PM CDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FORD COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

LAT...LON 3747 9945 3700 9902 3700 10007 3743 10039
TIME...MOT...LOC 0107Z 319DEG 34KT 3737 9937 3714 9995

$$

KSC025-033-097-119-020130-
/O.CON.KDDC.SV.W.0065.000000T0000Z-140602T0130Z/
MEADE KS-KIOWA KS-CLARK KS-COMANCHE KS-
808 PM CDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
COMANCHE...CLARK...SOUTHWESTERN KIOWA AND EAST CENTRAL MEADE COUNTIES
UNTIL 830 PM CDT...

AT 804 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF COLDWATER TO 7 MILES NORTHWEST OF
ACRES...AND MOVING SOUTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...AT 804 PM CDT...A SPOTTER REPORTED MEASURED 74 MPH OUTFLOW
         WINDS 8 MILES SOUTH SOUTHEAST OF FOWLER.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
ASHLAND...ENGLEWOOD...ACRES...SITKA...COLDWATER...PROTECTION...LAKE
COLDWATER AND BUTTERMILK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3747 9945 3700 9902 3700 10007 3743 10039
TIME...MOT...LOC 0107Z 319DEG 34KT 3737 9937 3714 9995

HAIL...1.00IN
WIND...70MPH

$$

SUGDEN
906 
WWUS53 KDDC 020125
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
825 PM CDT SUN JUN 1 2014

KSC025-033-097-119-020135-
/O.EXP.KDDC.SV.W.0065.000000T0000Z-140602T0130Z/
MEADE KS-KIOWA KS-CLARK KS-COMANCHE KS-
825 PM CDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN COMANCHE...
CLARK...SOUTHWESTERN KIOWA AND EAST CENTRAL MEADE COUNTIES HAS BEEN
REISSUED...

PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.

LAT...LON 3747 9945 3700 9902 3700 10007 3743 10039
TIME...MOT...LOC 0125Z 319DEG 34KT 3724 9923 3701 9981

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:28 PM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jun 1, 3:28 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
328 PM CDT Sun Jun 1 2014

...Updated synopsis and short term discussion...

.SYNOPSIS...
ISSUED AT 327 PM CDT SUN JUN 1 2014

This mornings upper air analysis showed a shortwave trough over
southeastern Idaho and northern Utah. A 90 knot speed max at 250
millibars associated with the upper wave was helping it progress
east fairly rapidly as indicated by water vapor imagery. At the
surface, a cold front had pushed into northwest Kansas and east
central Colorado while a trough extended south from the front across
far eastern Colorado. Mid level warm advection had sustained some
showers and isolated thunderstorms across parts of western and
central Kansas through the morning and early afternoon hours.
Additional thunderstorms were forming along the front and trough
over northwest Kansas and over far eastern Colorado and extreme west
central Kansas.

&&

.SHORT TERM...(This evening through Monday)
ISSUED AT 327 PM CDT SUN JUN 1 2014

Thunderstorms will continue to develop over far western Kansas
through the next few hours. The airmass has become quite unstable
across southwest and west central Kansas. SPC meso-analysis and 18z
sounding from KDDC showing nearly 2500-3000 J/KG of CAPE. In
addition, 0-6km bulk shear values have been increasing to 40 knots
or more over the region. A few supercells will be likely with
baseball size hail a good possibility. With fairly high bases, the
tornado threat still appears to be fairly small although a few local
spinups could not be ruled out. Appears that the thunderstorms could
evolve into a cluster or line as they move toward central Kansas
this evening, which will increase the threat for damaging straight
line winds.

Most of the thunderstorms should be moving out of central Kansas by
late evening although there could be a few lingering storms in the
Stafford/Pawnee/Pratt/Barber county areas until around midnight.
The cold front is progged to drop farther south into central and
southwest Kansas overnight. Winds are expected to become more
upslope from the northeast later tonight. This could result in some
low stratus developing especially toward central Kansas.

On Monday, the front pushes through all of southwest and south
central Kansas with easterly upslope flow. Model soundings show some
instability mainly to the east and southeast of Dodge City during
the afternoon. Most of the models are hinting at some precipitation
developing during the afternoon so added a slight chance for showers
and thunderstorms to that area.

.LONG TERM...(Monday night through Sunday)
ISSUED AT 250 PM CDT SUN JUN 1 2014

A conditionally unstable atmosphere will still be in place Monday
night and by Tuesday, warming aloft will create much less unstable
conditions if not capped conditions for the entire forecast area.
Initially a stationary boundary or even outflow boundaries from
recent convection will be the focus mechanisms most likely across
the higher moisture/higher dew points zones of south central Kansas
and northern Oklahoma. The trend as a consensus of the various model
data supports a decrease in convective chances into Tuesday as all
of southwest and central Kansas becomes engulfed in the warm sector
of a strong warm front by around 18 UTC Tuesday. Models are in
agreement developing storms along and north of the warm front with
decent support from an approaching wave out of Colorado. So if
storms develop in our area the best chance appears to be through the
I-70 corridor, if at all. The dryline which will likely be
positioned somewhere well west of a Dighton to Liberal line could
become a more localized focus for storms as well Tuesday evening,
however the warm mid level temperatures may for a significant lid,
preventing any convection from occurring. Tuesday will certainly be
windy with a significant surface pressure gradient across the area
as a result of pressure falls over eastern Colorado.

By mid week the pattern begins to break down with the polar jet
segment coming from the west which could mean repeated convective MCS
events for the central high plains region through the end of the
week with very low forecaster confidence on timing since it will be
primarily shortwave driven. Although the confidence levels on
probability of storms is not great, the boundary layer should be
significantly cooler from Thursday into the weekend resulting in
afternoon temperature being relegated to closer to normal or even
cooler than normal for early June.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
ISSUED AT 1239 PM CDT SUN JUN 1 2014

Scattered thunderstorms are expected to develop by 21z over far
western Kansas and become more numerous as they move east through
the late afternoon and evening hours. There is good potential
for strong to severe storms with large hail and wind gusts to
50-60 knots when the storms move through. Once the storms move
past, winds are expected to switch to the north to northeast and
increase during the evening hours. MVFR to IFR ceilings could
develop at the TAF sites overnight with the best potential at
Hays. Any low ceilings that develop should dissipate toward the
latter part of this TAF period.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  87  66  98 /  70  10  20  10
GCK  60  86  64 101 /  60  10  10  10
EHA  60  88  64 100 /  30  10  10  10
LBL  62  88  67 100 /  50  10  10  10
HYS  64  85  63 100 /  70  10  10  20
P28  68  88  68 100 /  70  20  40  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Gerard
SHORT TERM...Gerard
LONG TERM...Russell
AVIATION...Gerard
Hazardous weather outlook, Jun 1, 3:55 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
355 PM CDT SUN JUN 1 2014

KSZ030-031-043>046-061>066-074>081-084>090-021000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
355 PM CDT SUN JUN 1 2014 /255 PM MDT SUN JUN 1 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS SOUTHWEST
AND CENTRAL KANSAS LATE THIS AFTERNOON AND EVENING. GOLF BALL TO BASEBALL
SIZE HAIL WILL BE LIKELY FROM THESE STORMS THROUGH THE LATE AFTERNOON
HOURS. THE STORMS ARE EXPECTED TO GROW INTO CLUSTERS OR LINES BY EARLY
EVENING WITH AN INCREASED THREAT FOR DAMAGING STRAIGHT LINE WINDS OF
60 TO 70 MPH. AN ISOLATED TORNADO COULD ALSO OCCUR. THE SEVERE WEATHER
THREAT WILL DIMINISH AFTER 10 PM CDT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES FOR THUNDERSTORMS WILL EXIST JUST ABOUT EVERY DAY THROUGH
THE UPCOMING WEEK. IT IS HARD TO PINPOINT DETAILS ABOUT THE TYPE
AND LOCATION OF ANY SEVERE WEATHER AT THIS TIME BUT THERE WILL BE
AT LEAST SOME POTENTIAL WITH THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED FOR HAIL AND WIND REPORTS ACROSS CENTRAL
AND SOUTHWEST KANSAS LATE THIS AFTERNOON AND EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

GERARD

In the hours before

Local storm report, Jun 1, 7:01 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             MONTEZUMA               37.60N 100.44W
06/01/2014  M0.75 INCH       GRAY               KS   TRAINED SPOTTER

&&

JHUTTON
Local storm report, Jun 1, 7:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
702 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     5 WNW DODGE CITY        37.79N 100.10W
06/01/2014  E70.00 MPH       FORD               KS   PUBLIC

&&

GERARD
Special weather statement, Jun 1, 7:08 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
708 PM CDT SUN JUN 1 2014

KSZ064>066-078>080-020100-
EDWARDS-FORD-HODGEMAN-KIOWA-PAWNEE-STAFFORD-
708 PM CDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR EDWARDS...NORTHEASTERN FORD...
NORTHERN KIOWA...SOUTHEASTERN HODGEMAN...SOUTHERN PAWNEE AND WESTERN
STAFFORD COUNTIES...

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SANFORD TO
BELLEFONT...MOVING EAST AT 50 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.

LAT...LON 3819 9882 3755 9927 3790 9971 3821 9940
TIME...MOT...LOC 0008Z 275DEG 43KT 3819 9923 3788 9955

RUSSELL
Local storm report, Jun 1, 7:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
709 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND GST     3 ENE DODGE CITY        37.77N 99.97W
06/01/2014  M67.00 MPH       FORD               KS   ASOS

            REPORT FROM DODGE CITY ASOS.

&&

GERARD
Local storm report, Jun 1, 7:10 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
710 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND DMG     4 SW DODGE CITY         37.73N 100.07W
06/01/2014                   FORD               KS   TRAINED SPOTTER

            LARGE TRANSMISSION POWER LINE DOWN.

&&

SUGDEN
Local storm report, Jun 1, 7:31 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
731 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     3 S DODGE CITY          37.71N 100.02W
06/01/2014                   FORD               KS   PUBLIC

            POWER POLE BLOWN DOWN.

&&

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:06 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Kiowa, Meade39 min
Jun 1, 7:08 PM CDTSpecial Weather StatementDDCEdwards, Pawnee52 min
Jun 1, 7:59 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt46 min
Jun 1, 8:03 PM CDTSpecial Weather StatementDDCPratt, Stafford42 min
Jun 1, 8:23 PM CDTSevere Thunderstorm WarningDDCClark, Comanche52 min
Jun 1, 8:48 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Meade42 min
Jun 1, 9:25 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche65 min
Jun 1, 9:46 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Kiowa44 min
Jun 1, 11:43 PM CDTAreal Flood WarningDDCComanche, Kiowa10 hr
Jun 1, 11:57 PM CDTSevere Thunderstorm WarningDDCFord, Kiowa63 min
Jun 1, 11:59 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche61 min
Jun 2, 9:35 AM CDTAreal Flood WarningDDCClark, Comanche, Kiowa12 hr
Jun 2, 11:38 AM CDTAreal Flood WarningDDCComanche12 hr
Jun 2, 3:07 PM CDTWind AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 21 more29 hr
Jun 2, 3:23 PM CDTFire Weather WatchDDCHamilton, Kearny, Morton, Stanton8 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.